# SDR AALA20100407PHL01

- Difficulty date: April 6, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 55,825 hours, 28,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING INTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT OVERWING INTERIOR EMERGENCY EXIT LIGHTS.  OPS CHECKED NORMAL.
